# SDR NACA20110036

- Difficulty date: March 10, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 65,596 hours, 50,230 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD STA 1016 STR 24L TO STR 24R BOTTOM.  CORROSION ON AFT BULKHEAD AT STA 1016 STR 24L TO 24R REMOVED IAW B737 SRM 51-10-6, REMAINING MATERIAL IS BEYOND LIMITS PER 53-10-1 FIG 1 SHEET 11-12.  REPAIRED AFT PRESSURE BULKHEAD AT STA 1016 STR 24L TO STR 24R IAW B737 SB 53A-1075 DATED 8 JUNE 2000 REV 3 & SB737 - DRW 65C28106.
